MAUDE Adverse Event Report: BIO-RAD MEDICAL DIAGNOSTICS GMBH REAGENT RED BLOOD CELLS BIOTESTCELL-I11

BIO-RAD MEDICAL DIAGNOSTICS GMBH REAGENT RED BLOOD CELLS BIOTESTCELL-I11
Catalog Number 816021100
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is our combined initial and final report on this incident.
 
Event or Problem Description
The customer reported a false negative reaction of cell #10 of the product biotestcell-i11.The customer stated that cell #10 was tested manually with seraclone anti-m and yielded into negative test reactions instead of positive test reactions.The customer provided neither the supposedly defective product biotestcell-i11 nor the involved seraclone anti-m reagent.Therefore our quality control laboratory tested the retention sample of this biotestcell-i11 lot manually with seraclone anti-m.Cell #10 of biotestcell-i11 showed a correctly positive result.Testing by the quality control laboratory confirmed the correct function of the allegedly defective lot of biotestcell-i11.A review of the batch record documentation showed no irregularities which might have negatively affected the quality of both allegedly defective lots.No instruments were involved because of a manually test procedure.

Brand Name
REAGENT RED BLOOD CELLS BIOTESTCELL-I11
Common Device Name
BIOTESTCELL-I11
Manufacturer (Section D)
BIO-RAD MEDICAL DIAGNOSTICS GMBH
industriestrasse 1
dreieich, hessen 63303
GM  63303
MDR Report Key8513730
Report Number9610824-2019-00017
Device Sequence Number2798250
Product Code KSZ
UDI-Device Identifier07611969952434
UDI-Public(01)07611969952434(17)190325(10)8905011-00
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/25/2019
Device Catalogue Number816021100
Device Lot Number8905011-00
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2019
Initial Report FDA Received Date04/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1